# SDR GTIA020210

- Difficulty date: December 8, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Condition: Discharged
- Location: Fire Exting
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - APU EXTERNAL FIRE BOTTLE DISCHARGE INOPERATIVE, FAILED TEST.  TROUBLESHOT AND FOUND BROKEN TERMINAL AT R2-61 APU FIRE SHUTDOWN RELAY.  REPAIRED DEFECTIVE TERMINAL IAW MD80 49-31-01.  (M)
